# SDR 95ZZZM618

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Cable
- Part number: 1181200
- Condition: Misrouted
- Location: Escape Slides
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY ESCAPE SLIDES LATCH CABLE NOT PROPERLY ROUTED.  REMOVED AND REPOSITIONED CABLE.
